# SDR IPXA2022071984331

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 60,717 hours, 15,411 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake Assy
- Part number: NA
- Part serial: NA
- Condition: Abnormal
- Location: Landing Gear
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**EMERGENCY DEC'D*AIRPORT CRASH, FIRE & RESCUE ON ARRIVAL*LANDING UNEVENTFUL**BRAKE DIFF TEMP LEVEL 1 ON INITIAL CLIMB FROM BDL BRAKES IN INTIAL CLIMB BRAKE #8 SIGNIFICANTLY WARMERCHANGED #8 BRAKE PER FIM 32 40 25. AMM 32 43 20 400 801 ESR IPC REF 32 43 01 01 ITME 010
